hives on feet | HysterSisters
HysterSisters Hysterectomy Support and Information
Advertising Info HysterSisters Hysterectomy Support Tutorial

Go Back   Hysterectomy HysterSisters > Hormone Issues (HRT - No HRT) > No Uterus - No Ovaries - No Hormones - Managing Menopause


HysterSisters.com is a massive online community with over 475,000 members and over 5 million posts.

Our community is filled with women who have been through the Hysterectomy experience providing both advice and support from our active members and moderators.

HysterSisters.com is located at 111 Peter St, Toronto, Canada, M5V2H1 and is part of the VerticalScope network of websites.

With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get our FREE BOOKLET, access Hysterectomy Checkpoints and more.

You are not alone. The HysterSisters are here for you. Join us today!
join HysterSisters for hysterectomy resources and support
Reply

hives on feet hives on feet

Thread Tools
  #1  
Unread 12-15-2006, 08:27 AM
hives on feet

Is there anyone else out there that gets hives from low estrogen. I had this in the past. I can't be on HRT for 3-6 months and it's driving me crazy! I want my horomones back NOW!
Sponsored Links
Advertisement
 
  #2  
Unread 12-21-2006, 07:23 PM
hives on feet

I developed hives for the first time in my life 2 weeks after my hysterectomy. The hives lasted for 2 weeks and were made bearable with combo of Zyrtec and Zantac as prescribed by my dermatologist. My surgeon (gyno-oncologist) didn't think it had anything to do with the surgery. I am intrigued by your statement that it is due to lack of estrogen. Also curious if this has happened to other women.
  #3  
Unread 12-21-2006, 07:29 PM
hives on feet

Hi Chavkah,

I went back on estrogen and the hives disappeared. Interesting, huh!
Sponsored Links
Advertisement
 
  #4  
Unread 12-21-2006, 07:52 PM
hives on feet

Very interesting! I was only on one medication...Wellbutrin and I was told repeatedly that it was the source of the hives. I repeated to them that it was the only thing keeping me sane through the whole cancer thing! I was determined to stay on it since I had been taking it for 4 months without a hitch. I am still taking it and no more hives, so I have stopped the Zyrtec & Zantac. I bet it took a couple of weeks for my body to adjust to no estrogen from removal of my ovaries! Hey, I'm going to present this theory to the doctors when I see them next week.

Thanks!
  #5  
Unread 12-21-2006, 08:04 PM
hives on feet

Hi,

My ovaries started to fail before this and when my levels got low the hives came! I wasn't taking an meds at the time that would have caused an allergic reaction.
  #6  
Unread 12-21-2006, 08:34 PM
hives on feet

I'm thinking that this is a rare occurance since I am having great difficulty researching it on the internet. So glad I saw your post. So far I have only found rare cases of women having hives just prior to their periods. Have you, at the very least, been acknowledged by your doctor that this is the connection?
  #7  
Unread 12-22-2006, 07:20 AM
hives on feet

I googled "menopause and hives" and found some articles on it. I'm going to ask my doctor about it today. I'm curious to see what she has to say.
  #8  
Unread 01-03-2007, 04:31 AM
Low Estrogen

  Quote:
Originally Posted by jahee
Is there anyone else out there that gets hives from low estrogen. I had this in the past. I can't be on HRT for 3-6 months and it's driving me crazy! I want my horomones back NOW!
My goodness, I am so relieved to have read your post. Three days following my 6 wk follow up; my entire body was covered with hives. This has been a very horrible ordeal. It has been 6months that I have hives. They are not as bad as the beginning. I do thank you for posting, I think I will mention it to my doctor. I have tried Zantac and Zyrtec and If I take the Zyrtec and Zantac twice a day they are gone, but Zyrtec makes me soooo drowsy. I take Progesterone cream daily; could this be making things worse?

Thank you for the glimmer of hope. I just started on Zoloft, becasue I can't take the anxiety any longer.
Peace ~ Kathy
  #9  
Unread 01-03-2007, 07:09 AM
hives on feet

Hi Beekan,

I can't imagine how you've coped for 6 months with hives! I was losing my mind. I couldn't sleep because of them and they would swell up and get hot right when I was trying to go to sleep. I ended up going back on estrogen because I couldn't stand the way I was feeling and the hives went away for good. I can't help but feel there was a connection. Good luck to you. I hope you get some relief soon.
  #10  
Unread 01-03-2007, 08:18 AM
hives on feet

Yikes, 6 months! I just saw my dermatologist and asked him about the estrogen connection. He didn't agree or disagree. He said that little is known about 'idiopathic hives' (unknown origin). Luckily, I have yet to have another occurence, but he said to expect them to come back some time in the future and keep medication on hand. He prescribed Zyrtec because it is suppose to be non-drowsy. Sorry to hear that it effects you differently. I hope that your hives go away, it is such a retched condition. Good luck.
Reply

booklet
Our Free Booklet
What 350,000 Women Know About Hysterectomy: Information, helpful hints as you prepare and recover from hysterectomy.
Answers to your questions
Register




Thread Tools

Forum Jump

Similar Threads
From This Forum From Other Forums
3 Replies, Last Reply 10-29-2010, Started By Kamalu
1 Reply, Last Reply 03-13-2006, Started By europebound
2 Replies, Last Reply 02-08-2006, Started By hardcase
6 Replies, Last Reply 12-20-2004, Started By leeleeann
4 Replies, Last Reply 11-19-2004, Started By karendillingham
3 Replies, Last Reply 07-19-2004, Started By dabadoo
10 Replies, Last Reply 07-11-2003, Started By Lorelei
4 Replies, Last Reply 01-14-2003, Started By Bliss
19 Replies, Last Reply 01-05-2002, Started By sumatra
» hives
8 Replies, Hysterectomy Recovery (post hysterectomy)
11 Replies, Hysterectomy Recovery (post hysterectomy)
» Hives
2 Replies, Hormone and Menopause Central
5 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
» Hives
5 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, Hysterectomy Recovery (post hysterectomy)
4 Replies, No Uterus - No Ovaries - Yes HRT - Surgical Menopause
8 Replies, Hysterectomy Recovery (post hysterectomy)
14 Replies, Hysterectomy Recovery (post hysterectomy)



Advertisement

Hysterectomy News

November 29,2021

CURRENT NEWS

HysterSisters Takes On Partner To Manage Continued Growth And Longevity
I have news that is wonderful and exciting! This week’s migration wasn’t a typical migration - from one set ... News Archive

TODAY'S EVENTS

Calendar - Hysterectomies - Birthdays


Request Information


I am a HysterSister

HYSTERECTOMY STORIES

Featured Story - All Stories - Share Yours

FOLLOW US


Your Hysterectomy Date


CUSTOMIZE Your Browsing  



Advertisement


Advertisement